# SDR MWEA020688

- Difficulty date: November 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 48,441 hours, 16,880 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Defective
- Location: Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING GEAR RETRACTION THE LEFT MAIN LANDING GEAR LIGHT REMAINS ON.  --  PERFORMED AUTOMATIC TEST OF PSEU, TEST PASSED. CHECKED LATCH SENSOR WITH GO GAUGE AND WIGGLED WIRE BUNDLE WITH GO GAUGE ON SENSOR. SENSOR TESTED GOOD, SWUNG GEAR 15 TIMES WITH ALL INDICATIONS NORMAL.
